# SDR SIMA20140410011

- Difficulty date: April 10, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 28,523 hours, 20,016 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Shelf
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FWD EQUIP COMPARTMENT SHELF HAS A CRACK AT FS 193.  CRACK IS APPROX 1/8 INCH IN LENGTH.  REPAIRED LT SIDE OF FWD EQUIP COMPARTMENT SHELF AT FS 193 IAW ETN CR-53-099.
